Nonlinear Implicit Hadamard’s Fractional Differential Equationswith Delay in Banach Space
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 15-26
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, we establish sufficient conditions for the existence of solutions for nonlinear Hadamard-type implicit fractional differential equations with finite delay. The proof of the main results is based on the measure of noncompactness and the Darbo’s and Mönch’s fixed point theorems. An example is included to show the applicability of our results.
In this paper, we establish sufficient conditions for the existence of solutions for nonlinear Hadamard-type implicit fractional differential equations with finite delay. The proof of the main results is based on the measure of noncompactness and the Darbo’s and Mönch’s fixed point theorems. An example is included to show the applicability of our results.
Classification :
26A33, 34A08
Keywords: Hadamard’s fractional derivative; implicit fractional differential equations in Banach space; fractional integral; existence; Gronwall’s lemma for singular kernels; Measure of noncompactness; fixed point
Keywords: Hadamard’s fractional derivative; implicit fractional differential equations in Banach space; fractional integral; existence; Gronwall’s lemma for singular kernels; Measure of noncompactness; fixed point
@article{AUPO_2016_55_1_a2,
author = {Benchohra, Mouffak and Bouriah, Soufyane and Lazreg, Jamal E. and Nieto, Juan J.},
title = {Nonlinear {Implicit} {Hadamard{\textquoteright}s} {Fractional} {Differential} {Equationswith} {Delay} in {Banach} {Space}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {15--26},
year = {2016},
volume = {55},
number = {1},
mrnumber = {3674595},
zbl = {1362.34010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a2/}
}
TY - JOUR AU - Benchohra, Mouffak AU - Bouriah, Soufyane AU - Lazreg, Jamal E. AU - Nieto, Juan J. TI - Nonlinear Implicit Hadamard’s Fractional Differential Equationswith Delay in Banach Space JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2016 SP - 15 EP - 26 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a2/ LA - en ID - AUPO_2016_55_1_a2 ER -
%0 Journal Article %A Benchohra, Mouffak %A Bouriah, Soufyane %A Lazreg, Jamal E. %A Nieto, Juan J. %T Nonlinear Implicit Hadamard’s Fractional Differential Equationswith Delay in Banach Space %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2016 %P 15-26 %V 55 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a2/ %G en %F AUPO_2016_55_1_a2
Benchohra, Mouffak; Bouriah, Soufyane; Lazreg, Jamal E.; Nieto, Juan J. Nonlinear Implicit Hadamard’s Fractional Differential Equationswith Delay in Banach Space. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 15-26. http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a2/